# SDR ASAA2023081144577

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 61,480 hours, 18,163 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: 1074926
- Part serial: 5499
- Condition: Leaking
- Location: #2 Engine
- Part time: 15,311 hours, 5,041 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG BLEED AIR REGULATOR LEAKING. GROUNDED - YES. REMOVED AND REPLACED #2 ENG BAR REF AMM 36-11-03.
